# SDR CHQA200900006

- Difficulty date: January 5, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N566RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145691
- Aircraft time: 16,149 hours, 12,653 cycles
- Engine: Allsn AE3007A
- Engine time: 19,960 hours, 14,978 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT AT 4,000 FT THE DIFFERENTIAL PRESSURE INDICATION DROPPED FROM 1.6 TO ZERO IN AUTO PRESSURIZATION MODE.  THE CREW DID NOT FEEL A CHANGE IN PRESSURIZATION AND DID NOT SWITCH TO MANUAL MODE.  THE FLIGHT LANDED BACK AT DEPARTURE WITHOUT INCIDENT.  MX RESET THE PRESSURIZATION SYS AND THE PRESSURIZATION SYS OPERATED NORMALLY IN AUTO AND MANUAL MODES.
